Stability of Talagrand’s inequality under concentration topology

Ryunosuke Ozawa, Norihiko Suzuki

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we study the compatibility between Talagrand’s inequality and the concentration topology; i.e., if a sequence of mm-spaces satisfying Talagrand’s inequality converges with respect to the observable distance, then the limit space satisfies Talagrand’s inequality.

Original languageEnglish
Pages (from-to)4493-4501
Number of pages9
JournalProceedings of the American Mathematical Society
Volume145
Issue number10
DOIs
Publication statusPublished - 2017

Keywords

  • Metric measure space
  • Observable distance
  • Talagrand’s inequality

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability of Talagrand’s inequality under concentration topology'. Together they form a unique fingerprint.

  • Cite this